Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 7965642, 17 pages
http://dx.doi.org/10.1155/2016/7965642
Research Article

On the Coefficients of the Singularities of the Solution of Maxwell’s Equations near Polyhedral Edges

Department of Mathematics, University of Buea, Buea, Cameroon

Received 26 August 2015; Accepted 17 December 2015

Academic Editor: Haipeng Peng

Copyright © 2016 Boniface Nkemzi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Dauge, Elliptic Boundary Value Problems on Corner Domains, vol. 1341 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1988.
  2. P. Grisvard, Singularities in Boundary Value Problems, Masson, Paris, France, 1992.
  3. P. Grisvard, Elliptic Problems in Nonsmooth Domains, Pitman Advanced Publishing Program, Boston, Mass, USA, 1985.
  4. M. Sh. Birman and M. Z. Solomyak, “L2-theory of the Maxwell operator in arbitrary domains,” Russian Mathematical Surveys, vol. 42, no. 6, pp. 75–96, 1987. View at Publisher · View at Google Scholar
  5. A.-S. Bonnet-Ben Dhia, C. Hazard, and S. Lohrengel, “A singular field method for the solution of Maxwell's equations in polyhedral domains,” SIAM Journal on Applied Mathematics, vol. 59, no. 6, pp. 2028–2044, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. Moussaoui, “Espaces H(div, rot, ­Ω) dans un polygon plan,” Comptes Rendus de l'Académie des Sciences de Paris, Série I, vol. 322, pp. 225–229, 1996. View at Google Scholar
  7. C. Hazard and S. Lohrengel, “A singular field method for Maxwell's equations: numerical aspects for 2D magnetostatics,” SIAM Journal on Numerical Analysis, vol. 40, no. 3, pp. 1021–1040, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. C. Hazard and M. Lenoir, “On the solution of time-harmonic scattering problems for Maxwell's equations,” SIAM Journal on Mathematical Analysis, vol. 27, no. 6, pp. 1597–1630, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. S. Lohrengel, Etude mathématique et résolution numérique des équations de Maxwell dans un domaine non régulier [Ph.D. thesis], University of Paris, Paris, France, 1998.
  10. M. Costabel, “A remark on the regularity of solutions of Maxwell's equations on Lipschitz domains,” Mathematical Methods in the Applied Sciences, vol. 12, no. 4, pp. 365–368, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  11. B. Nkemzi, “Optimal convergence recovery for the Fourier-finite-element approximation of Maxwell's equations in nonsmooth axisymmetric domains,” Applied Numerical Mathematics, vol. 57, no. 9, pp. 989–1007, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. B. Nkemzi, “On singularities of solution of Maxwell's equations in axisymmetric domains with conical points,” Mathematical Methods in the Applied Sciences, vol. 30, no. 8, pp. 877–888, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. B. Nkemzi, “On the solution of Maxwell's equations in polygonal domains,” Mathematical Methods in the Applied Sciences, vol. 29, no. 9, pp. 1053–1080, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. B. Nkemzi, “On the solution of Maxwell's equations in axisymmetric domains with edges,” Zeitschrift für Angewandte Mathematik und Mechanik, vol. 85, pp. 570–592, 2005. View at Google Scholar
  15. M. Costabel, M. Dauge, and S. Nicaise, “Singularities of Maxwell interface problems,” Mathematical Modelling and Numerical Analysis, vol. 33, no. 3, pp. 627–649, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. Costabel and M. Dauge, “Singularities of electromagnetic fields in polyhedral domains,” Archive for Rational Mechanics and Analysis, vol. 151, no. 3, pp. 221–276, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. V. A. Kondratev, “Singularities of solutions of the Derichlet problem for an elliptic equation of second order in the neighbourhood of an edge,” Differentsial'nye Uravneniya, vol. 13, pp. 2026–2032, 1967 (Russian), English Translation in: Differential Equations, vol. 13, pp. 1411–1415, 1967. View at Google Scholar
  18. B. Heinrich, “The Fourier-finite-element method for Poisson's equation in axisymmetric domains with edges,” SIAM Journal on Numerical Analysis, vol. 33, no. 5, pp. 1885–1911, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. R. Leis, Initial Boundary Value Problems in Mathematical Physics, John Wiley & Sons, New York, NY, USA, 1986. View at Publisher · View at Google Scholar
  20. R. Leis, “Exterior boundary value problems in mathematical physics,” in Trends in Applications of Pure Mathematics to Mechanics, H. Zorski, Ed., vol. 11, pp. 187–203, Pitman, 1979. View at Google Scholar
  21. V. Girault and P.-A. Raviart, Finite Element Methods for Navier-Stokes Equations, Springer, Berlin, Germany, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  22. A. Alonso and A. Valli, “Unique solvability for high-frequency heterogeneous time-harmonic Maxwell equations via the Fredholm alternative theory,” Mathematical Methods in the Applied Sciences, vol. 21, no. 6, pp. 463–477, 1998. View at Publisher · View at Google Scholar
  23. J. E. Santos and D. Sheen, “On the existence and uniqueness of solutions to Maxwell's equations in bounded domains with application to magnetotellurics,” Mathematical Models and Methods in Applied Sciences, vol. 10, no. 4, pp. 615–628, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. B. Nkemzi and M. Jung, “Flux intensity functions for the Laplacian at polyhedral edges,” International Journal of Fracture, vol. 175, no. 2, pp. 167–185, 2012. View at Publisher · View at Google Scholar · View at Scopus
  25. R. V. Churchill, Fourier Series and Boundary Value Problems, McGraw-Hill, New York, NY, USA, 1963. View at MathSciNet
  26. A. Khinchin, A Course of Mathematical Analysis, Hindustan Publishing Corporation, New Delhi, India, 1960.